|ITEM METADATA RECORD
|Title: ||An accurate analytical approximation for the price of a European-style arithmetic Asian option|
|Authors: ||Vyncke, David ×|
Dhaene, Jan #
|Issue Date: ||Oct-2003 |
|Publisher: ||Elsevier science bv|
|Host Document: ||Insurance: Mathematics & Economics vol:33 issue:2 pages:437-438|
|Publication status: ||published|
|KU Leuven publication type: ||IMa|
|Appears in Collections:||Research Center Insurance, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science